MathSciNet Relay Station
MathSciNet bibliographic data
MR794958 14E30 (14C20 14C40)
Shokurov, V. V. A nonvanishing theorem. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 49 (1985), no. 3, 635–651.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement